MathSciNet Relay Station
MathSciNet bibliographic data
MR1944174 11F80 (11F41 11F75 11G18 11S25 14G35)
Mokrane, Abdellah; Tilouine, Jacques Cohomology of Siegel varieties with $p$-adic integral coefficients and applications. Cohomology of Siegel varieties. Astérisque No. 280 (2002), 1–95.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement